Can Progesterone Cream cause me to miss my period? I am 9 days late, I was suppose to start Aug 19th and for a few weeks now I've been cramping and having many PMS symptoms thinking my period will come soon but it hasn't yet and I'm not sure it will this month. I just started using it last month, not sure what day. I stopped taking the cream a few days before my period was suppose to start. My mom started giving it to me cuz I have many problems and she believes it could be hormone imbalance and she said its safe to use and it will make me feel better. So I would use it once a day at nighttime and only put a little amount on my arm. The thing is that hers is for menopausal women, its called Meno-Ease cream but my mom said its safe for me to use too but now I'm starting to doubt that. Anyways can this cream be making me not have my period and if so then why do I still have PMS symptoms?
i really wouldnt use it unless you have been told to by a professional....it can delay your cycle! You may well have a hormone imbalance but that may not be anything to do with your progesterone levels.....your mom is trying to help you but she isnt a doctor, id stop using the cream and if you still have problems see your doctor :-)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.